Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Delayed periods, missed cycle. Taking gestone medication. Causes for delay?

hi, i had been taking gestone 200mg tablets from 25th of august till 29th of aug , two tablets per day...... as i m under treatment of pcos , i was asked to take those tablets and so that i ll have my periods and should visit the doctor on second or third day of my periods.......but today is 1st september and i still didn t happen with my periods ... what would be the reason for dalay of my periods even after havinh gestone....
Asked On : Tue, 4 Sep 2012
Answers:  0 Views:  100 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor